| Model Number |
26924 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event - 18 years or older.
Event or Problem Description
It was reported that the stent was partially deployed.A 6mm x 40mm x 130cm innova stent was selected for use in a procedure, within the mid portion of the superficial femoral artery (sfa).During the procedure, as the stent was being loaded onto the guidewire, the health care provider (hcp) noticed the stent was partially deployed about 5mm.The thumb wheel was not used or activated.The stent reportedly felt stuck on the guidewire and the hcp had a difficult time unloading the stent off the wire.The device was safely removed from the guidewire and was discarded.The procedure was completed with another of the same device.The stent did not enter the patient and no adverse effects were reported.